Browse "Dept. of Mathematical Sciences(수리과학과)" by Issue Date

Jump to a point in the index:

Showing results 1 to 20 of 2557

1

Inviscid traveling waves of monostable nonlinearity

Choi, Sun-Ho; Chung, Jaywan; Kim, Yong-JungresearcherPERGAMON-ELSEVIER SCIENCE LTDAPPLIED MATHEMATICS LETTERS, v.71, pp.51 - 58, 2017-09

2

Local universal lifting spaces of mod l Galois representations

Choi, Suh HyunresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF NUMBER THEORY, v.176, pp.113 - 148, 2017-07

3

COLORFUL THEOREMS FOR STRONG CONVEXITY

Holmsen, Andreas F.; Karasev, RomanAMER MATHEMATICAL SOCPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.6, pp.2713 - 2726, 2017-06

4

Primitive and Totally Primitive Fricke Families with Applications

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong HwaSPRINGER BASEL AGRESULTS IN MATHEMATICS, v.71, no.3-4, pp.841 - 858, 2017-06

5

NORMAL BASES FOR MODULAR FUNCTION FIELDS

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong SungCAMBRIDGE UNIV PRESSBULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.95, no.3, pp.384 - 392, 2017-06

6

Semiparametric estimation for measurement error models with validation data

Xu, Yuhang; Kim, Jae Kwangresearcher; Li, YehuaWILEY-BLACKWELLCANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.2, pp.185 - 201, 2017-06

7

Global Existence and Aggregation in a Keller-Segel Model with Fokker-Planck Diffusion

Yoon, Changwook; Kim, Yong-JungresearcherSPRINGERACTA APPLICANDAE MATHEMATICAE, v.149, no.1, pp.101 - 123, 2017-06

8

Fluctuations of the Free Energy of the Spherical Sherrington-Kirkpatrick Model with Ferromagnetic Interaction

Baik, Jinho; Lee, Ji OonresearcherSPRINGER BASEL AGANNALES HENRI POINCARE, v.18, no.6, pp.1867 - 1917, 2017-06

9

On normalized generating sets for GQC codes over Z(2)

Bae, Sunghanresearcher; Kang, Pyung-Lyun; Li, ChengjuACADEMIC PRESS INC ELSEVIER SCIENCEFINITE FIELDS AND THEIR APPLICATIONS, v.45, pp.285 - 300, 2017-05

10

Correlation estimation with singly truncated bivariate data

Im, Jongho; Ahn, Eunyong; Beck, Namseon; Kim, Jae Kwangresearcher; Park, TaesungWILEY-BLACKWELLSTATISTICS IN MEDICINE, v.36, no.12, pp.1977 - 1988, 2017-05

11

Delay analysis and optimality of the renewal access protocol

Kim, Yunbae; Hwang, GangukresearcherSPRINGERANNALS OF OPERATIONS RESEARCH, v.252, no.1, pp.41 - 62, 2017-05

12

Interlacing of zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-HaeresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.449, no.1, pp.292 - 313, 2017-05

13

Congruences of two-variable p-adic L-functions of congruent modular forms of different weights

Choi, Suh Hyunresearcher; Kim, Byoung DuSPRINGERRAMANUJAN JOURNAL, v.43, no.1, pp.163 - 195, 2017-05

14

TOPOLOGICAL TAMENESS OF MARGULIS SPACETIMES

Choi, Suhyoungresearcher; Goldman, WilliamJOHNS HOPKINS UNIV PRESSAMERICAN JOURNAL OF MATHEMATICS, v.139, no.2, pp.297 - 345, 2017-04

15

An Immersed Finite Element Method for the Elasticity Problems with Displacement Jump

Kyeong, Daehyeon; Kwak, Do YoungresearcherCAMBRIDGE UNIV PRESSADVANCES IN APPLIED MATHEMATICS AND MECHANICS, v.9, no.2, pp.407 - 428, 2017-04

16

Nonlinear scalar field equations involving the fractional Laplacian

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Seok, JinmyoungIOP PUBLISHING LTDNONLINEARITY, v.30, no.4, pp.1659 - 1681, 2017-04

17

Generators of the ring of weakly holomorphic modular functions for Gamma(1)(N)

Koo, Ja-Kyungresearcher; Yoon, Dong-SungSPRINGERRAMANUJAN JOURNAL, v.42, no.3, pp.583 - 599, 2017-04

18

An IMPES scheme for a two-phase flow in heterogeneous porous media using a structured grid

Jo, Gwanghyun; Kwak, Do YoungresearcherELSEVIER SCIENCE SACOMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.317, pp.684 - 701, 2017-04

19

A lower bound on the essential dimension of PGL(4) in characteristic 2

Baek, SanghoonresearcherWORLD SCIENTIFIC PUBL CO PTE LTDJOURNAL OF ALGEBRA AND ITS APPLICATIONS, v.16, no.4, 2017-04

20

CLASSIFICATION OF REAL BOTT MANIFOLDS AND ACYCLIC DIGRAPHS

Choi, Suyoung; Masuda, Mikiya; Oum, Sang-ilresearcherAMER MATHEMATICAL SOCTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.4, pp.2987 - 3011, 2017-04

rss_1.0 rss_2.0 atom_1.0